BibTeX record journals/jcphy/OhwadaA10

download as .bib file

@article{DBLP:journals/jcphy/OhwadaA10,
  author    = {Taku Ohwada and
               Pietro Asinari},
  title     = {Artificial compressibility method revisited: Asymptotic numerical
               method for incompressible Navier-Stokes equations},
  journal   = {J. Comput. Phys.},
  volume    = {229},
  number    = {5},
  pages     = {1698--1723},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.jcp.2009.11.003},
  doi       = {10.1016/j.jcp.2009.11.003},
  timestamp = {Wed, 19 Feb 2020 18:09:10 +0100},
  biburl    = {https://dblp.org/rec/journals/jcphy/OhwadaA10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics